# SDR DXTA2023061488750

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N250QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6177
- Aircraft time: 868 hours, 446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN DOOR FROM THE OUTSIDE.//CORRECITVE ACTION//CLEANED EXTERIOR MED HANDLE AND PERFORMED. OP TEST OF THE DOOR
WITH NO DEFECTS NOTED. ALL WORK PERFORMED IAW 52-11-00. NO DEFECTS NOTED.
